Alert archive / Missouri / Flash Flood Warnings in 2026

Flash Flood Warning 1, NWS Springfield, MO

March 6, 2026Cherokee County, Kansas; Jasper County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at Mar 6, 2026, 9:50 PM CST for Cherokee County, Kansas; Jasper County, Newton County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2026, 9:50 PM CST (03:50 UTC)
Expired
Mar 7, 2026, 3:45 AM CST
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, KS, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 9:57 PM CSTFLASH FLOODWebb City, MOLow water crossings covered.
Mar 6, 9:58 PM CSTFLASH FLOODCarl Junction, MOLow water crossings covered.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

372 
WGUS53 KSGF 070350
FFWSGF
KSC021-MOC097-145-070945-
/O.NEW.KSGF.FF.W.0001.260307T0350Z-260307T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
950 PM CST Fri Mar 6 2026

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southeastern Cherokee County in southeastern Kansas...
  Central Jasper County in southwestern Missouri...
  Northwestern Newton County in southwestern Missouri...

* Until 345 AM CST.

* At 950 PM CST, Emergency management reported thunderstorms 
  producing heavy rain across the warned area. Between 1 and 2 
  inches of rain have fallen. Additional rainfall amounts up to 1 
  inch are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Joplin, Carthage, Baxter Springs, Webb City, Carl Junction, 
  Galena, Oronogo, Carterville, Duquesne, Duenweg, Jasper, Leawood, 
  Silver Creek, Alba, Purcell, Shoal Creek Drive, Saginaw, Treece, 
  Loma Linda, Airport Drive, Lowell, Carytown, Neck City, Redings 
  Mill, Grand Falls Plaza, Brooklyn Heights, Shoal Creek Estates, 
  Dennis Acres, Cliff Village, Oakland Park, Atlas, Iron Gates and 
  Riverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3718 9462 3736 9440 3735 9408 3695 9449
      3696 9462 3700 9463 3700 9487

FLASH FLOOD...OBSERVED

$$

MB
1 follow-up statement
624 
WGUS73 KSGF 070940
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
340 AM CST Sat Mar 7 2026

KSC021-MOC097-145-070950-
/O.EXP.KSGF.FF.W.0001.000000T0000Z-260307T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Jasper MO-Newton MO-
340 AM CST Sat Mar 7 2026

...FLASH FLOOD WARNING WILL EXPIRE AT 345 AM CST EARLY THIS MORNING 
FOR SOUTHEASTERN CHEROKEE AND NORTHWESTERN NEWTON COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3718 9462 3736 9440 3735 9408 3695 9449
      3696 9462 3700 9463 3700 9487

$$

KP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 6, 6:57 PM CST, 2 hours 53 minutes earlier. Its key messages:

  • Isolated to scattered severe storms possible late this afternoon and evening. Peak hazards are hail up to two inches, wind gusts up to 60 to 70 mph, and supercell tornadoes.
  • More widespread strong to severe storms likely overnight tonight. Peak hazards are hail up to one inch, wind gusts up to 60 to 70 mph, and brief spin-up tornadoes.
  • Localized flash flooding will occur tonight if storms repeatedly move over the same area. Locations that have already received significant rainfall the past several days will be at the highest risk.
  • Another system will bring a chance of strong to severe storms the middle of next week with Tuesday outlooked by SPC.
Area forecast discussion, Mar 6, 6:57 PM CST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
657 PM CST Fri Mar 6 2026

.KEY MESSAGES...

- Isolated to scattered severe storms possible late this
  afternoon and evening. Peak hazards are hail up to two inches,
  wind gusts up to 60 to 70 mph, and supercell tornadoes.

- More widespread strong to severe storms likely overnight
  tonight. Peak hazards are hail up to one inch, wind gusts up
  to 60 to 70 mph, and brief spin-up tornadoes.

- Localized flash flooding will occur tonight if storms
  repeatedly move over the same area. Locations that have
  already received significant rainfall the past several days
  will be at the highest risk.

- Another system will bring a chance of strong to severe storms
  the middle of next week with Tuesday outlooked by SPC.

&&

.MESOSCALE...
Issued at 655 PM CST Fri Mar 6 2026

Scattered supercells have initiated across portions of Oklahoma,
southeast Kansas, and far southwest Missouri as of 630 PM local
time, with one producing a confirmed tornado in northeast
Oklahoma. RAP mesoanalysis suggests increasing 0-3 km MLCAPE
across far southwest Missouri and southeast Kansas coincident
with an increasing low-level jet through 9 PM. Likewise,
observations showing locally backed winds are aiding in
increasing 0-1 km storm relative helicity between 250-350 m2/s2.
All of these factors would suggest an increasing tornado threat
over the next 1 to 2 hours across far southwest Missouri and
southeast Kansas.

CAMs continue to show a messy storm mode, with a mix of
supercells and storm clusters perhaps growing into a more
linear segment after 9 PM. Should this occur, the risk of
training storms will increase the chance of flash flooding along
a localized axis, as high rainfall rates (upwards of 2
inches/hr) dump heavy rain over the same locations. Latest HRRR
guidance suggests a band of 4 inches of rain will be possible in
the vicinity of the I-44 corridor in southwest Missouri.

The timing and expected hazards of the well advertised "second
round" of convection associated with the strong cold front
overnight remain on track.

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 317 PM CST Fri Mar 6 2026

Synoptic Overview:

Water vapor imagery shows an upper-level trough axis currently
over the High Plains early this afternoon. At the surface, a low
pressure system was sitting over southeast Nebraska. A warm
front was extending to the east through Iowa into the Ohio
Valley while a potent cold front was draped to the south into
the southern Plains. Showers and thunderstorms developed across
north-central Oklahoma into southeast Kansas this morning but
have diminished in intensity as they've slowly shifted east into
a less unstable airmass along with a decreasing low-level jet.
Nevertheless, strong southerly winds have developed across
eastern Kansas and extreme southwest Missouri as this higher
momentum flow mixed down to the surface.

Round 1: Isolated to Scattered Supercells Late Afternoon and
Evening:

Models depict a compact shortwave lifting northeast through
Oklahoma and Missouri this afternoon. As it does so, moisture
advection will increase across the forecast area. This moisture
flux along with differential heating and strong mid-level lapse
rates will result in increasing destabilization. Some CAMs are
starting to (we think) better show the development of isolated
to scattered convection across extreme southwest Missouri and
southeast Kansas as this aforementioned shortwave approaches the
area and provides lift for convective initiation. With 0-6 km
bulk shear values of 35-40 kt, supercells will be possible.

There are several confounding variables that still limit our
overall confidence in the evolution of this round of severe
thunderstorm potential. A look at the 12Z HREF reveals two
distinct areas of updraft helicity tracks at 00Z: One across
northern KS, eastern NE, and western IA closer to the surface
low, and another across OK and extreme southwest MO. Notably,
these tracks are specifically NOT where the current convection
is ongoing, suggesting it may prevent sufficient destabilization
for supercell development across those areas. Furthermore, hi-
res guidance shows increasing convective inhibition after dark.
However, this increase in inhibition will be coincident with
the re- strengthening of the low-level jet (along with
potentially backed surface winds as the shortwave passes) which
will curve and elongate hodographs and act to increase tornado
potential. As these storms evolve, some CAMs tend to show these
storms developing into clusters with bowing segments through the
evening, with wind becoming an increasing risk. All of this to
say that these competing effects result in a rather complicated
forecast scenario that limits our confidence.

Round 2: Line of Strong to Severe Storms Tonight:

Strong convergence along the aforementioned cold front will
result in thunderstorm development along and ahead of the
boundary across the central Plains this evening. Shear vectors
will be oriented to the northeast (nearly parallel to the
front), which will support a linear storm mode or storm clusters
with bowing segments. As the line accelerates, damaging straight
line winds will be the primary hazard, but with MUCAPE values
near 1500 J/kg, hail will also be possible. Furthermore, CAMs
suggest limited low-level inhibition will be present ahead of
the front, which will would leave the door open to spin-up
squall line tornadoes. Confidence in this hazard would increase
if coverage of the evening convection is more limited.

With the progressive nature of this system, the flash flood
threat will be limited. However, given the recent rains, soils
have become saturated, and streamflows have responded to this
precipitation. The 3-hr flash flood guidance is around 2 inches
for much of the area. The localized probability matched mean
from both REFS and HREF suggest pockets of 1.5 to 2.5 inches of
rain will be possible through the overnight hours, particularly
if storms train over the same area. Otherwise, widespread
amounts between a quarter and three quarters of an inch are
expected.

Timing and Possible Hazards:

Round 1: 5pm to 12am. Hail up to 2 inch diameter. Wind gusts up
to 60 to 70 mph. Supercell tornadoes. Low to moderate flash
flood risk.

Round 2: 11pm to 6am. Hail up to quarters. Wind gusts up to 60
to 70 mph. Brief spin-up squall line tornadoes. Low to moderate
flash flood risk.

The Storm Prediction Center has outlined western Missouri in an
Enhanced risk (level 3 of 5) for severe thunderstorms, with a
Slight risk (level 2 of 5) elsewhere in the forecast area.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Issued at 317 PM CST Fri Mar 6 2026

Warm Temperatures through Tuesday:

A rather large temperature gradient looks to set up across the
forecast area on Saturday as the strong cold front moves through
Missouri. Locations north of Interstate 44 will see highs in the
50s to near 60 degrees, while locations across south-central and
southeast Missouri will see highs once again in the 70s.

After slightly cooler (but still above average) temperatures on
Sunday, a zonal pattern aloft with southerly low-level winds
will produce strong warm air advection and push temperatures
into the upper 70s to near 80 degrees on Monday and Tuesday. In
fact, overnight lows Monday into Tuesday will only drop to near
60 degrees, which would challenge record warm minimum
temperatures. The ECMWF Extreme Forecast Index captures this
potential well.

Severe Thunderstorm Potential on Tuesday:

Global ensemble guidance depicts a closed low setting up over
the Pacific southwest early next week. While differences persist
in the models on exactly how quickly they shift it to the east,
there is general consensus in moving it Tuesday into Wednesday.
This broad southerly flow will open up the Gulf and increase
moisture across the Ozarks once again. Likewise, enhanced
upper-level flow and jet dynamics may be supportive of
thunderstorm development on Tuesday. The Storm Prediction Center
currently has the entire forecast area outlined in a 15% risk
for severe weather on Tuesday. This potential will be better
assessed in future forecast packages. At the very least, rain
chances increase above 50% Tuesday morning and persist into
Wednesday before a drier airmass settles into the region by
Thursday.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 515 PM CST Fri Mar 6 2026

Scattered thunderstorms have developed across Oklahoma and
southwest Missouri this afternoon. These storms will move
northeast out of Oklahoma through the evening, possibly growing
upscale into clusters or a line segment. The strongest storms
will be capable of producing large hail, wind gusts near 50 kt,
and tornadoes. Visibilities will temporarily drop to 1SM or less
under any thunderstorms due to the heavy rain. Additional
widespread thunderstorms will then sweep through Missouri
overnight, once again providing a risk of widespread damaging
winds. These storms look to clear the terminals around or
shortly after 12Z. With the frontal passage, a period of IFR
ceilings are likely to develop in the morning. Southerly winds
will shift to the northwest behind the front.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

MESOSCALE...Didio
SHORT TERM...Didio
LONG TERM...Didio
AVIATION...Didio
Hazardous weather outlook, Mar 6, 3:36 PM CST, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
336 PM CST Fri Mar 6 2026

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
336 PM CST Fri Mar 6 2026

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Enhanced hail risk.
  Slight thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

Isolated to scattered thunderstorms look to develop late this
afternoon across far southwest Missouri and southeast Kansas.
The strongest storms will be capable of producing hail up to 2
inches, wind gusts up to 60 to 70 mph, and tornadoes.

More widespread storms will move through southeast Kansas and
southwest Missouri overnight tonight. This round is expected to
be a quick line of storms bringing lightning, wind gusts up to 70
mph, quarter- sized hail, and spin- up tornadoes as the main
hazards.

Localized heavy rainfall may also result in flash flooding where
storms repeatedly move over the same area. Locations that have
previously received heavy rainfall from recent rains will be the
most susceptible to flash flooding tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The Storm Prediction Center has outlined southwest Missouri and
southeast Kansas for severe thunderstorm potential on Tuesday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed this evening and tonight,
particularly across far southwest Missouri and southeast Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Didio

In the hours before

Local storm report, Mar 6, 8:43 PM CST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
843 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     Tstm Wnd Gst     1 W Lamar Heights       37.49N 94.31W
03/06/2026  M63 MPH          Barton             MO   Mesonet

            Mesonet station MOA06 Lamar.

&&

TG
Local storm report, Mar 6, 9:02 PM CST, 48 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
902 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Dmg     Lamar                   37.50N 94.28W
03/06/2026                   Barton             MO   Utility Company

            Tree down and power pole down 300 out of
            power.

&&

TG
Local storm report, Mar 6, 9:04 PM CST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
904 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Dmg     Columbus                37.17N 94.84W
03/06/2026                   Cherokee           KS   Fire Dept/Rescue

            *** 1 INJ ***
            Side of house blown in...1 injury.

&&

TG
Local storm report, Mar 6, 9:07 PM CST, 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
907 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     Tstm Wnd Dmg     3 N Lamar Heights       37.54N 94.30W
03/06/2026                   Barton             MO   Emergency Mngr

            *** 1 INJ ***
            Semi turned over, injury accident.

&&

TG
Local storm report, Mar 6, 9:10 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
910 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     Rain             1 NE Riverton           37.08N 94.69W
03/06/2026  M1.32 Inch       Cherokee           KS   Mesonet

            Mesonet station FW8200 Riverton.

&&

TG
Special weather statement, Mar 6, 9:50 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Springfield MO
950 PM CST Fri Mar 6 2026

MOZ055>057-069-070415-
Camden MO-Benton MO-Miller MO-Morgan MO-
950 PM CST Fri Mar 6 2026

...STRONG THUNDERSTORMS WILL IMPACT EASTERN BENTON...NORTHERN
MILLER...NORTHWESTERN CAMDEN AND MORGAN COUNTIES THROUGH 1015 PM
CST...

At 950 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Stover to 6 miles
southeast of Cole Camp to 8 miles east of Warsaw. Movement was
northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake of The Ozarks, Eldon, Versailles, Village of Four Seasons,
Stover, Laurie, Sunrise Beach, Barnett, Syracuse, Eugene, Gravois
Mills, Olean, Climax Springs, Rocky Mount, Etterville, Lakeview
Heights, Florence, Crockerville, Zora, and Knobby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CST for central
Missouri.

&&

LAT...LON 3868 9284 3860 9284 3844 9264 3843 9241
      3834 9240 3833 9227 3831 9261 3819 9274
      3806 9313 3807 9327 3853 9316 3853 9307
      3855 9306 3869 9306
TIME...MOT...LOC 0350Z 238DEG 55KT 3853 9312 3838 9315 3823 9321

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Camden

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 7:10 PM CSTSevere Thunderstorm WarningSGFBourbon20 min
Mar 6, 8:03 PM CSTSevere Thunderstorm WarningSGFCherokee, Crawford42 min
Mar 6, 9:25 PM CSTAreal Flood AdvisorySGFCherokee6 hr
Mar 6, 6:26 PM CSTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton49 min
Mar 6, 7:06 PM CSTSevere Thunderstorm WarningSGFBarton, Dade, Jasper39 min
Mar 6, 8:31 PM CSTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Dade, Polk, St. Clair, Vernon44 min
Mar 6, 8:41 PM CSTSevere Thunderstorm WarningSGFDade, Lawrence, Polk34 min
Mar 6, 9:09 PM CSTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Greene, Hickory and 2 more51 min
Mar 6, 9:36 PM CSTSevere Thunderstorm WarningSGFBarton, Dade, Jasper39 min
Mar 6, 9:42 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 1 more48 min
Mar 6, 9:50 PM CSTSpecial Weather StatementSGFMorgan25 min
Mar 6, 9:57 PM CSTTornado WarningSGFMcDonald33 min
Mar 6, 10:14 PM CSTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk46 min
Mar 6, 10:20 PM CSTTornado WarningSGFMcDonald, Newton40 min
Mar 6, 10:21 PM CSTSpecial Weather StatementSGFLawrence24 min
Mar 6, 10:41 PM CSTFlash Flood WarningSGFBarton, Dade6 hr
Mar 6, 10:44 PM CSTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk46 min
Mar 6, 10:49 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more41 min
Mar 6, 11:24 PM CSTTornado WarningSGFGreene, Lawrence8 min
Mar 6, 11:25 PM CSTFlash Flood WarningSGFMcDonald, Newton6 hr
Mar 6, 11:25 PM CSTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Dade, Dallas, Douglas, Greene and 6 more65 min
Mar 6, 11:36 PM CSTTornado WarningSGFChristian, Greene, Stone24 min
Mar 6, 11:55 PM CSTFlash Flood WarningSGFCamden, Cedar, Dade, Dallas, Greene, Jasper and 3 more6 hr
Mar 7, 12:29 AM CSTSevere Thunderstorm WarningSGFBarry, Stone34 min
Mar 7, 12:38 AM CSTSevere Thunderstorm WarningSGFBarry, McDonald21 min
Mar 7, 12:47 AM CSTSpecial Weather StatementSGFVernon28 min
Mar 7, 1:00 AM CSTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
Mar 7, 2:02 AM CSTSpecial Weather StatementSGFWright28 min
Mar 7, 2:07 AM CSTSpecial Weather StatementSGFTaney23 min
Mar 7, 3:02 AM CSTSpecial Weather StatementSGFOzark28 min
Mar 7, 3:17 AM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark43 min
Mar 7, 3:45 AM CSTSpecial Weather StatementSGFShannon45 min
Mar 7, 4:17 AM CSTAreal Flood AdvisorySGFDent, Phelps, Texas3 hr
Mar 7, 4:56 AM CSTAreal Flood WarningSGFBarton, Dade, Jasper7 hr
Mar 7, 6:07 AM CSTRiver Flood WarningSGFPulaski36 hr
Mar 7, 6:56 AM CSTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone11 hr
Mar 7, 7:28 AM CSTAreal Flood WarningSGFDent, Texas22 hr
Mar 7, 7:32 AM CSTAreal Flood WarningSGFBarry, Stone23 hr
Mar 7, 8:15 AM CSTRiver Flood WarningSGFPulaski20 hr
Mar 7, 12:13 PM CSTAreal Flood WarningSGFJasper6 hr
Mar 7, 1:51 PM CSTRiver Flood WarningSGFShannon19 hr
Mar 7, 4:48 PM CSTAreal Flood WarningSGFPhelps, Pulaski, Texas14 hr

Nearby

Flash Flood Warnings in Missouri, 2026Flash Flood Warnings in Kansas, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.